# SDR CVGA20190301001

- Difficulty date: February 22, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N48HF
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 10,299 hours, 5,965 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FLAP FAIL" AMBER CAS MESSAGE IN FLIGHT. EXTENSIVELY TROUBLESHOT ISSUE WITH NO FAULTS FOUND. MOVED FLAPS UP AND DOWN FULL TRAVEL 25 TIMES WITH NO FAULTS.
